Deasia Watkins, 20
When SSRI antidepressants gained popularity in the early 90’s we began to witness something rarely, if ever, seen before – mothers taking the lives of their children. I began gathering those cases and investigating them finding that nearly every case involved the mother’s use of an antidepressant. In 1999 I did the Leeza Gibbons Show on mothers on antidepressants killing their children. We now have a searchable database of these cases documenting the antidepressant involved in each case posted, along with school shootings and mass murders and murder/suicides, at www.ssristories.NET
In this case the mother reportedly suffers from postpartum psychosis now but all anyone seemed to be talking about in the press conference with the prosecutor and coroner was postpartum depression. My concern is that she was given an antidepressant for postpartum depression that CAUSED the psychosis. At that point what is generally done by doctors is that they then abruptly discontinue the antidepressant when patients began to have this reaction [I might add here that they do that even though the FDA has warned that ANY abrupt change in dose of an antidepressant, whether increasing or decreasing the dose, can cause suicide, hostility or psychosis.] and give them a drug like Risperdal in an attempt to stop the psychosis. That only makes the reaction worse since both of these drugs increase serotonin levels. And this is what we know about serotonin and violence: The Key to Human Violence is an Excess of Serotonin – https://www.drugawareness.org/mutant-mice-key-to-human-violence-an-excess-serotonin/
To read more on this particular case click the link below to the original news article….
Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
www.drugawareness.org & http://ssristories.drugawareness.org
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”
WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!
WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: http://store.drugawareness.org/ And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan.
2,846 total views, 1 views today